# SDR SWAA2022092047582

- Difficulty date: August 29, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER FWD CABIN INTERCOSTAL AT LBL 46 BS 328+7. / [01] VERIFIED APPLICABILITY AS PER SRM 53-10-51-1A-1  AFTER EVALUATION CRACK WAS FOUND OUT OF LIMIT IAW SRM 53-10-51-1A-1 PART MUST BE REPLACED AS PER SRM 51-10-02.  REMOVED INTERCOSTAL BS328 - BS344; LBL46; IAW SRM 51-40-02  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG 1441A5400.;[02] VERIFIED CORRECTIVE ACTION 1;[03] INSTALLED NEW INTERCOSTAL BS328 - BS344; LBL46; IAW SRM 51-40-02 AND DWG 144A5400.;[04] VERIFIED FASTENER INSTALLATION;[05] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE
